# SDR ABXA020345

- Difficulty date: December 3, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- Aircraft time: 45,499 hours, 37,710 cycles
- Engine: Pwa JT8D9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR SAFE LIGHT TOOK SEVERAL MINUTES TO ILLUMINATE AFTER SELECTING GEAR DOWN.  RESULTING IN A MISSED APPROACH.  THE GEAR SAFE LIGHT THEN ILLUMINATED.  REPLACED THE NOSE LANDING GEAR DOWN LOCK SWITCH IAW MM. OPS CHECKED GOOD.
